# SDR FDEA202406010756

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 95,730 hours, 23,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Part number: MS25237368
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE BOTTLE PRESSURE LIGHT FOR 1R IS INOPERATIVE.   RELEASED FOR SERVICE PER MEL : 25-61-02  CATEGORY : C.   AMM: 25-61-15-5  RELAMPED WITH MS25237-368 BULBS AND REPLACED BATTS,  FUNCTIONAL TEST GOOD MM 25-61-15-5  ITEM CLOSED
